International Journal of Differential Equations

Integral BVPs for a Class of First-Order Impulsive Functional Differential Equations

Xiaofei He, Jingli Xie, Guoping Chen, and Jianhua Shen

Full-text: Open access

Abstract

The methods of lower and upper solutions and monotone iterative technique are employed to the study of integral boundary value problems for a class of first-order impulsive functional differential equations. Sufficient conditions are obtained for the existence of extreme solutions.

Article information

Source
Int. J. Differ. Equ., Volume 2010 (2010), Article ID 908960, 11 pages.

Dates
Received: 11 November 2009
Accepted: 25 January 2010
First available in Project Euclid: 26 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1485399919

Digital Object Identifier
doi:10.1155/2010/908960

Mathematical Reviews number (MathSciNet)
MR2607722

Zentralblatt MATH identifier
1207.34078

Citation

He, Xiaofei; Xie, Jingli; Chen, Guoping; Shen, Jianhua. Integral BVPs for a Class of First-Order Impulsive Functional Differential Equations. Int. J. Differ. Equ. 2010 (2010), Article ID 908960, 11 pages. doi:10.1155/2010/908960. https://projecteuclid.org/euclid.ijde/1485399919


Export citation

References

  • S. C. Cao and H. J. Li, “Periodic boundary value problem for first order integro-differential equations,” in Proceedings of the 5th International Conference on Impulsive & Hybrid Dynamical Systems and Applications, pp. 86–89, 2008.
  • X. Z. Liu, “Nonlinear boundary value problems for first order impulsive integro-differential equations,” Journal of Applied Mathematics and Simulation, vol. 2, no. 3, pp. 185–198, 1989.MR1020152
  • I. Rachunkova and M. Tvrdy, “Existence results for impulsive second-order periodic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 59, no. 1-2, pp. 133–146, 2004.MR2092082
  • S. G. Hristova and G. K. Kulev, “Quasilinearization of a boundary value problem for impulsive differential equations,” Journal of Computational and Applied Mathematics, vol. 132, no. 2, pp. 399–407, 2001.MR1840637
  • Z. M. He and X. M. He, “Periodic boundary value problems for first order impulsive integro-differential equations of mixed type,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 8–20, 2004.MR2070489
  • D. Jiang and J. Wei, “Monotone method for first- and second-order periodic boundary value problems and periodic solutions of functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 50, pp. 885–898, 2002.MR1915312
  • G. P. Chen and J. H. Shen, “Integral boundary value problems for first order impulsive functional differential equations,” International Journal of Mathematical Analysis, vol. 1, no. 17–20, pp. 965–974, 2007.MR2371266
  • Z. M. He and X. M. He, “Monotone iterative technique for impulsive integro-differential equations with periodic boundary conditions,” Computers & Mathematics with Applications, vol. 48, no. 1-2, pp. 73–84, 2004.MR2086786
  • V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific, Singapore, 1989.MR1082551
  • M. P. Yao and F. Q. Zhang, “Integral boundary value problems for a class of first-order impulsive differential equations,” Journal of North University of China, vol. 27, no. 2, pp. 138–140, 2006.MR2375186
  • D. D. Bainov and P. S. Simeonov, Systems with Impulse Effect: Stability, Theory and Applications, Halsted Press, New York, NY, USA, 1989.MR1010418
  • D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific and Technical, Harlow, UK, 1993.MR1010418
  • D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations, vol. 28, World Scientific, Singapore, 1995.MR1331144
  • X. Z. Liu and A. Willms, “Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft,” Mathematical Problems in Engineering, vol. 8, pp. 12–32, 1996.